# SDR 08FDEA01506

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: A2242201523000
- Part serial: 21050001
- Condition: Chafed
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD FAN COWL INNER SKIN DOUBLER IS WORN AND CHAFED.  REMOVED AND REPLACED DAMAGED CHAFE PLATE ITEM 9 IAW SRM 54-02-01 & 54-20-00.   RESTORED THE SURFACE FINISH IAW SRM 54-20-00.
